i have a question bout mirena

Samantha M - posted on 05/08/2014 ( 1 mom has responded )




i have had the mirena for a lil over 3 yrs now. at first everything was good i didnt have any problems. about 9 months after i had it put in my period went away which i was prepared for and excited about. but about 3 months ago i started having periods every 2 weeks, sometime just spot and others it was very heavy, i also have been having some pain occasionally in my abdomen but nothing i couldn't just suck up and keep going. but i was wondering if this is something i should be concerned about? plz help


Jennifer - posted on 05/08/2014




Yes you should be concerned. I have heard of girls having it moved from it position and my sister in law even had bad migraines from hers when she had reached four years. I would make an appointment with your doctor and have them check the placement of it and let them know about the bleeding with the pain...

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms